# SDR DL72S954733

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Defective
- Location: Cabin
- Component: 4566M37B
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PBE, LOCATED IN FIRST CLASS COAT CLOSET, HAS UNSERVICEABLE  INDICATOR PROTRUDING PAST CONTAINER.  REPLACED PBE.
